# SDR MASA200600043

- Difficulty date: January 13, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,185 hours, 15,030 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 51940
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6136 PHX, PAX DOOR SEAL BROKEN.  MAINTENANCE REMOVED AND REPLACED DOOR SEAL LEAK CHECKED GOOD.
